Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 28, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 26, 2010, 3:12 PM MDT for Larimer County, Weld County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2010, 3:12 PM MDT (21:12 UTC)
- Expired
- May 26, 2010, 3:45 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Larimer County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 30 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:49 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
246 WFUS55 KBOU 262112 TORBOU COC069-123-262145- /O.NEW.KBOU.TO.W.0028.100526T2112Z-100526T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 312 PM MDT WED MAY 26 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO NORTHWESTERN WELD COUNTY IN NORTHEAST COLORADO * UNTIL 345 PM MDT * AT 312 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 10 MILES SOUTHWEST OF CARR...OR 16 MILES NORTH OF FORT COLLINS. THIS STORM WAS MOVING NORTH AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKPORT... NATURAL FORT REST AREA AND CARR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 4100 10475 4070 10483 4073 10503 4100 10511 TIME...MOT...LOC 2112Z 174DEG 31KT 4079 10498 $$ GIMMESTAD
2 follow-up statements
403 WWUS55 KBOU 262127 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 327 PM MDT WED MAY 26 2010 COC069-123-262145- /O.CON.KBOU.TO.W.0028.000000T0000Z-100526T2145Z/ LARIMER CO-WELD CO- 327 PM MDT WED MAY 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES... AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 3 MILES WEST OF NATURAL FORT REST AREA...OR 27 MILES NORTH OF FORT COLLINS. THIS STORM WAS MOVING NORTH AT 40 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKPORT...NATURAL FORT REST AREA AND CARR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS OF UP TO 70 MPH. && LAT...LON 4100 10475 4076 10485 4073 10503 4100 10511 TIME...MOT...LOC 2126Z 178DEG 36KT 4095 10497 $$ GIMMESTAD
302 WWUS55 KBOU 262148 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 348 PM MDT WED MAY 26 2010 COC069-123-262156- /O.EXP.KBOU.TO.W.0028.000000T0000Z-100526T2145Z/ LARIMER CO-WELD CO- 348 PM MDT WED MAY 26 2010 ...THE TORNADO WARNING FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES HAS EXPIRED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR WESTERN LARAMIE COUNTY WYOMING INCLUDING CHEYENNE UNTIL 430 PM. THE STORM PRODUCED ONE INCH DIAMETER HAIL 2 MILES WEST OF CARR AROUND 325 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN COLORADO. BE PREPARED IN CASE ADDITIONAL SEVERE THUNDERSTORMS DEVELOP LATER TODAY. LAT...LON 4100 10475 4076 10485 4073 10503 4100 10511 TIME...MOT...LOC 2127Z 178DEG 36KT 4096 10497 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:00 PM MDT, 12 minutes earlier.
Area forecast discussion, May 26, 3:00 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT WED MAY 26 2010 .SHORT TERM...AN ACTIVE AFTERNOON WITH TORNADIC THUNDERSTORMS POPPING UP ON THE NORTH SIDE OF DENVER SHORTLY AFTER LUNCHTIME. THE UNSTABLE AIRMASS WILL REMAIN IN PLACE THROUGH THE EVENING WITH MOIST SOUTHEASTERLY WINDS CONTINUING TO FLOW ACROSS THE EASTERN PLAINS. TORNADO WATCH WILL REMAIN IN EFFECT FOR THE BULK OF THE FORECAST AREA THROUGH 03Z. ALOFT...MODERATE SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVERNIGHT WITH GRADUAL WARMING. A STRONG...LATE SEASON UPPER LEVEL JET REAMINS WELL TO OUR WEST...WHICH WILL REMAIN OVER NORTHERN UTAH THROUGH THURSDAY AS HEIGHTS RISE OVER COLORADO. TEMPERATURES ALOFT WILL BE SOME 3 TO 5 DEGREES C WARMER THAN TODAY...SO CONVECTION TOMORROW SHOULD NOT BE QUITE AS STRONG AS THIS AFTERNOON. THE WIND PROFILE WILL AGAIN BE FAVORABLE FOR ORGANIZED CONVECTION...SO ANY SHORT WAVE EMBEDDED IN THE FLOW OUGHT TO BE ABLE TO INITIATE THUNDERSTORMS. TEMPERATURES OVERNIGHT WILL BE QUITE MILD DUE TO SURFACE DEW POINTS HOLDING IN THE UPPER 40S AND LOWER 50S. WITH THE WARMING AT ALL LEVELS...HIGH TEMPERATURES SHOULD HAVE NO PROBLEM CLIMBING INTO THE 80S BEFORE SHOWERS GET STARTED. THE THREAT FOR ANOTHER ACTIVE DAY WILL CERTAINLY CONTINUE. .LONG TERM...TEMPERATURES ALOFT WARM FURTHER TOMORROW EVENING AND WILL REMAIN QUITE WARM THROUGH FRIDAY. THERE IS STILL PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY PRESENT...SO THE THREAT OF A FEW SEVERE STORMS EACH DAY WILL REMAIN IN PLACE THURSDAY EVENING AND THEN AGAIN FRIDAY. TEMPERATURES WILL BE WARMING THOUGH...AND WITHOUT THE LACK OF ANY SYNOPTIC SCALE FORCING THE OVERALL STORM COVERAGE SHOULD REMAIN SOMEWHAT LIMITED. A BETTER CHANCE OF SHOWERS AND STORMS WILL OCCUR SATURDAY AFTERNOON/EVENING AS STRONGER UPPER LEVEL TROUGH MOVES ACROSS. THIS NEXT TROUGH WILL USHER IN SOMEWHAT COOLER TEMPERATURES AND MORE STABILITY SO WE WILL KEEP SUNDAY DRY AND COOLER. BY MEMORIAL DAY...SOME LOW LEVEL MOISTURE AND INSTABILITY SHOULD TRY TO RETURN ACROSS THE EASTERN PLAINS FOR A SLIGHT CHANCE OF STORMS. AT THIS TIME...THE MEDIUM RANGE MODELS SHOW THAT THE MOISTURE MAY NOT MAKE IT BACK TO THE FRONT RANGE BY AFTERNOON SO WILL KEEP THE FRONT RANGE/I-25 CORRIDOR DRY FOR NOW BUT WILL CONTINUE TO MONITOR. BY TUESDAY AND WEDNESDAY...LOOKS LIKE A TYPICAL EARLY JUNE FORECAST WITH NEAR NORMAL TEMPERATURES AND A CHANCE OF AFTERNOON/EVENING THUNDERSTORMS AS MOISTURE RETURNS. && .AVIATION...SLOW MOVING THUNDERSTORMS IN THE VICINITY OF THE DENVER AIRPORT MAY LINGER THROUGH ALMOST 00Z. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE WELL INTO THE EVENING DUE TO MOIST UNSTABLE SOUTHEASTERLY FLOW INTERACTING WITH OUTFLOW BOUNDARIES FROM THE PRESENT SHOWER ACTIVITY. AFTER EVENING CONVECTION WINDS DOWN... SOUTHERLY/DRAINAGE WINDS SHOULD KEEP ANY STRATUS FROM DEVELOPING. MORE STRONG THUNDERSTORM ACTIVITY WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AS THE MOIST AIRMASS REMAINS IN PLACE. MID-LEVEL TEMPERATURES WILL BE A FEW DEGREES WARMER THAN TODAY...SO THUNDERSTORMS MAY END UP WITH A LITTLE LESS POP THAN TODAY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/BARJENBRUCH
Hazardous weather outlook, May 26, 10:47 AM MDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1047 AM MDT WED MAY 26 2010 COZ030>051-271200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1047 AM MDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A MOIST AIRMASS HAS MOVED INTO NORTHEAST COLORADO TODAY WHICH WILL BECOME UNSTABLE THIS AFTERNOON AS DAYTIME HEATING CONTINUES. WINDS ACROSS THE PLAINS AND ALOFT ARE ALSO FAVORABLE FOR THE DEVELOPMENT OF STRONG AND ORGANIZED THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 1 PM...INITIALLY OVER THE URBAN CORRIDOR. THROUGH THE LATE AFTERNOON AND EVENING HOURS...THUNDERSTORMS ARE EXPECTED TO SPREAD EASTWARD ACROSS THE PLAINS. THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS. THE THREAT OF TORNADOS ALSO EXISTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH DAY THROUGH SATURDAY. ENOUGH INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR A THREAT OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS FROM THE STRONGER STORMS. DRIER WEATHER SHOULD THEN PREVAIL SUNDAY AND MEMORIAL DAY...BEFORE A SLIGHT CHANCE OF STORMS RETURNS TO MOST OF THE FORECAST AREA TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED FOR THIS AFTERNOON AND EVENING. DANKERS/BARJENBRUCH
In the hours before
Local storm report, May 26, 1:52 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
152 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
&&
FREDINLocal storm report, May 26, 2:00 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
&&
FREDINLocal storm report, May 26, 2:12 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
212 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0150 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
&&
FREDINLocal storm report, May 26, 2:52 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
252 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0150 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0155 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
&&
JKLocal storm report, May 26, 2:53 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
253 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0155 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0150 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, May 26, 3:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
309 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND GST 6 SE WELLINGTON 40.64N 104.92W
05/26/2010 E65.00 MPH WELD CO TRAINED SPOTTER
0305 PM HAIL 5 SSE HUDSON 40.00N 104.61W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0250 PM HAIL 4 NW WINDSOR 40.53N 104.96W
05/26/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0245 PM HAIL 3 E TIMNATH 40.53N 104.93W
05/26/2010 M1.25 INCH WELD CO TRAINED SPOTTER
0225 PM TORNADO 6 ESE BRIGHTON 39.95N 104.69W
05/26/2010 ADAMS CO AMATEUR RADIO
0155 PM HAIL 4 NW DENVER INTL AIRPOR 39.91N 104.73W
05/26/2010 M1.75 INCH ADAMS CO NWS EMPLOYEE
0151 PM HAIL 2 SSE BRIGHTON 39.96N 104.78W
05/26/2010 M2.75 INCH ADAMS CO LAW ENFORCEMENT
0151 PM HAIL 1 NE THORNTON 39.90N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
EXTENSIVE DAMAGE TO ALL TREES IN VICINITY.
0150 PM HAIL 2 N COMMERCE CITY 39.84N 104.92W
05/26/2010 M1.00 INCH ADAMS CO NWS EMPLOYEE
0149 PM TORNADO 3 S BRIGHTON 39.94N 104.79W
05/26/2010 ADAMS CO AMATEUR RADIO
0149 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 1 SE THORNTON 39.89N 104.95W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0148 PM HAIL 5 NE COMMERCE CITY 39.87N 104.86W
05/26/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0145 PM TORNADO 4 W DENVER INTL AIRPORT 39.87N 104.75W
05/26/2010 ADAMS CO PUBLIC
0145 PM HAIL 1 ESE BRIGHTON 39.98N 104.79W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0133 PM HAIL COMMERCE CITY 39.81N 104.92W
05/26/2010 M2.00 INCH ADAMS CO TRAINED SPOTTER
WINDOW DAMAGE REPORTED
0131 PM HAIL 7 E THORNTON 39.89N 104.82W
05/26/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0130 PM HAIL 5 SSW BARR LAKE 39.88N 104.81W
05/26/2010 M1.50 INCH ADAMS CO TRAINED SPOTTER
0130 PM TORNADO 8 SSW BRIGHTON 39.88N 104.85W
05/26/2010 ADAMS CO NWS EMPLOYEE
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:56 PM MDT | Special Weather Statement | BOU | Lincoln | 49 min |
| May 25, 10:47 PM MDT | Special Weather Statement | BOU | Lincoln | 43 min |
| May 26, 1:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Denver, Weld | 44 min |
| May 26, 1:31 PM MDT | Tornado Warning | BOU | Adams, Denver | 44 min |
| May 26, 2:06 PM MDT | Tornado Warning | BOU | Adams, Denver, Weld | 39 min |
| May 26, 2:37 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 38 min |
| May 26, 2:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 48 min |
| May 26, 3:11 PM MDT | Tornado Warning | BOU | Adams, Weld | 49 min |
| May 26, 4:17 PM MDT | Tornado Warning | BOU | Weld | 43 min |
| May 26, 4:59 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 61 min |
| May 26, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 43 min |
| May 26, 5:33 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 42 min |
| May 26, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 63 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.